Format

Send to

Choose Destination
See comment in PubMed Commons below
AJR Am J Roentgenol. 1997 Apr;168(4):962-4.

Anaphylactoid reactions with gastrointestinal contrast media.

Author information

  • 1Department of Diagnostic Radiology, University of Rochester School of Medicine and Dentistry, NY 14642, USA.

Abstract

Significant anaphylactoid reactions to gastrointestinal contrast media are rare. Whether a patient who is atopic or has asthma is predisposed to these reactions is speculative. The rare patient who previously had a severe allergic reaction to such a product probably should not undergo a subsequent examination with a similar agent. The American College of Radiology classification of contrast media side effects can also be applied to the gastrointestinal contrast media.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Atypon
    Loading ...
    Write to the Help Desk